# SDR AALA202104201759

- Difficulty date: April 19, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 17,670 hours, 7,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Not Seated
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  FLIGHT ATTENDANT REPORTS 4 AFT FLASHLIGHT DOES NOT TURN ON. DETERMINED FLASHLIGHT WAS NOT PLUGGED IN PROPERLY TO THE CHARGING PORT, AND CORRECTLY PLUGGED FLASHLIGHT INTO THE CHARGING PORT PER AMM 25-65-00.. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 25-65-00.
